# SDR ASAA2016062817191

- Difficulty date: June 28, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 3,184 hours, 1,076 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOTS A & B WILL NOT ENGAGE.  ACFT GROUNDED.  DFCS CURRENT STATUS TEST SHOWED NO FAULTS.  FLIGHT FAULT REVIEW SHOWS NO FAULTS.  SHOOK OUT FLIGHT CONTROLS AND RAN LAND VERIFY TEST 3 SEPARATE TIMES WITH NO DISCREPANCIES NOTED.  AUTOPILOT SYS ENGAGES AND OPS NORMAL, REF AMM 22-11-00-740-806.
